ASD Query Database

Author's Card

Name: Latifa Debbi
Base: Department of Mathematics, University of York, York, YO10 5DD, UK
Expertise: Mathematics
Research & Academic output
Click on Title(s) to see details [this list is uncompleted]
Pub DatePub TypePub Title
   Journal Explicit solutions of some fractional partial differential equations via stable subordinators, Latifa Debbi, Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 93502, 18 pages, 2006
   Journal Ergodic Properties of Fractional Stochastic Burgers Equation. Debbi L, Goldys B, Brzezniak Z, Global and Stochastic Analysis. Vol: 1, pg: 145-174, 2011
   Journal An application of the non-self adjoint operators theory in the study of stochastic processes., Lyazid Abbaoui, Latifa Debbi, J. Appl. Math. Stoch. Anal., no. 2, 149-157, 2004
   Conference On stochastic Burgers equation driven by a fractional Laplacian and space-time white noise. Zdzislaw Brzezniak, Latifa Debbi, Stochastic differential equations: theory and applications, 135-167, Interdiscip. Math. Sci., 2, World Sci. Publ., Hackensack, NJ, 2007
   Journal On the solutions of nonlinear stochastic fractional partial differential equations in one spatial dimension, Latifa Debbi, Marco Dozzi, Stochastic Processes and their Applications, vol. 115, no. 11, pp. 1764.1781, 2005
   Journal On some properties of a high order fractional differential operator which is not in general selfadjoint., Latifa Debbi, Appl. Math. Sci., Ruse 1, No. 25-28, 1325-1339 2007
If you are the author in this card and have more publications please register them by clicking on the button:

Copyright © 2006 Abdelkrmim RACHEDII